| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | LPN reduced my Grandmothers Dyazide
LPN reduced my Grandmothers Dyazide
[ Back to Messages
Posted by Betty
on October 06, 2000 at 04:49:15:
My Grandmother's niece is an LPN for a nursing home. She just recently moved in with my GM. She reduced my GM's Dyazide to every other day instead of the daily as prescribed. My GM was recently hospitalized with an infection and suffered congestive heart failure on the second day of stay. After the episode I questioned my GM about her home medicines, Dyazide and Indural. She informed me that her niece had took every other Dyazide pill from her pill box. When I asked her why she said that her niece told her that her heart DR was prescribing too much and that it was causing her to lose too much weight and dry out her skin. She said "I was afraid to do it, but she insisted." An RN at the hospital told me that the niece insisted they leave all meds with her and she would see that my GM took them. My GM is back home now and I am afraid her niece will continue to tamper with her meds. I have informed my father and he refuses to believe that his cousin would hurt his mother. I feel obligated to help my 85 year old GM. I would appreciate any advice. firstname.lastname@example.org
All times are GMT -7. The time now is 05:16 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!